# SDR ASOA20120515075

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 26,439 hours, 14,509 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 14532843401
- Part serial: 145709
- Condition: Inoperative
- Location: Cabin Lights
- Part time: 26,439 hours, 14,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED SMOKE IN THE CABIN ABOVE SEAT 1A. CONTRACT MX INSPECTED THE ACFT AND R & R THE CABIN LIGHT CONTROL MODULE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
